Rocky Mountain Journal of Mathematics

Entire Functions of Exponential Type and Uniqueness Conditions on Their Real Part

Raphaële Supper

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 33, Number 3 (2003), 1147-1174.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069948

Digital Object Identifier
doi:10.1216/rmjm/1181069948

Mathematical Reviews number (MathSciNet)
MR2038544

Zentralblatt MATH identifier
1049.32004

Subjects
Primary: 30D15: Special classes of entire functions and growth estimates 32A15: Entire functions 42B10: Fourier and Fourier-Stieltjes transforms and other transforms of Fourier type 46F15: Hyperfunctions, analytic functionals [See also 32A25, 32A45, 32C35, 58J15]
Secondary: 39A10: Difference equations, additive 11B68: Bernoulli and Euler numbers and polynomials

Keywords
Entire functions of exponential type analytic functionals Fourier-Borel transform Lagrange interpolation

Citation

Supper, Raphaële. Entire Functions of Exponential Type and Uniqueness Conditions on Their Real Part. Rocky Mountain J. Math. 33 (2003), no. 3, 1147--1174. doi:10.1216/rmjm/1181069948. https://projecteuclid.org/euclid.rmjm/1181069948


Export citation

References

  • K.F. Andersen, On the representation of harmonic functions by their values on lattice points, J. Math. Anal. Appl. 49 (1975), 692-695.
  • V. Avanissian, Cellules d'harmonicité et prolongement analytique complexe, Travaux en cours, Hermann, Paris, 1985.
  • --------, Sur les fonctionnnelles analytiques et la transformation $G$, Applications, Exposition. Math. 14 (1996), 193-225.
  • V. Avanissian and R. Gay, Sur une transformation des fonctionnelles analytiques et ses applications aux fonctions entières de plusieurs variables, Bull. Soc. Math. France 103 (1975), 341-384.
  • L. Bernal-Gonzalez, On universal entire functions with zero-free derivatives, Arch. Math. 68 (1997), 145-150.
  • J.P. Bézivin and F. Gramain, Solutions entières d'un système d'équations aux différences, Ann. Inst. Fourier (Grenoble) 43 (1993), 791-814.
  • R.P. Boas, Jr., Entire functions, Academic Press, Inc., New York, 1954.
  • --------, An uniqueness theorem for harmonic functions, J. Approx. Theory 5 (1972), 425-427.
  • R.C. Buck, A class of entire functions, Duke Math. J. 13 (1946), 541-559.
  • C.H. Ching, An interpolation formula for harmonic functions, J. Approx. Theory 15 (1975), 50-53.
  • C.H. Ching and C.K. Chui, A representation formula for harmonic functions, Proc. Amer. Math. Soc. 39 (1973), 349-352.
  • C.K. Chui and G.A. Roberts, An interpolation formula for harmonic functions on the set of integers, J. Approx. Theory 29 (1980), 144-150.
  • P.D. Cordaro and F. Trèves, Hyperfunctions on hypo-analytic manifolds, Princeton Univ. Press, Princeton, 1994.
  • J. Dieudonné, Calcul infinitésimal, Hermann, Paris, 1968.
  • L. Ehrenpreis, A fundamental principle for systems of linear differential equations with constant coefficients and some of its applications, Proc. Internat. Symp. on Linear Spaces (Jerusalem, 1961), pp. 161-174.
  • F. Gramain, Fonctions entières arithmétiques, Lecture Notes in Math. 694 (1976/77), 96-125.
  • L. Hörmander, An introduction to complex analysis in several variables, D. van Nostrand Co., Princeton, 1966.
  • --------, Notions of convexity, Basel, Boston, 1994.
  • Y.A. Kazmin, On a theorem of F. Carlson, Vestnik Moskov. Univ. Ser. I Mat. Mekh. 101 (1992), 37-43, in Russian; transl. in Moscow Univ. Math. Bull. 47 (1992), 32-37.
  • P. Lelong and L. Gruman, Entire functions of several complex variables, Grundlehren Math. Wiss. 282, Springer, New York, 1986.
  • B.Y. Levin, Lectures on entire functions (in collaboration with Yu. Lyubarskii, M. Sodin and V. Tkachenko), Transl. Math. Monographs, Amer. Math. Soc., Providence, 1996.
  • A. Martineau, Sur les fonctionnelles analytiques et la transformation de Fourier-Borel, J. Anal. Math. de Jérusalem 11 (1963), 1-164.
  • G. Pólyà, Untersuchungen über Lücken und Singularitäten von Potenzreihen, Math. Z. 19 (1929), 549-640.
  • N.V. Rao, Carlson theorem for harmonic functions in $\r^n$, J. Approx. Theory 12 (1974), 309-314.
  • Q.I. Rahman and G. Schmeisser, Representation of entire harmonic functions by given values, J. Math. Anal. Appl. 115 (1986), 461-469.
  • R. Supper, Exemples d'application des fonctionnelles analytiques, Complex Variables Theory Appl. 18 (1992), 201-212.
  • --------, Fonctionnelles analytiques liées aux fonctions spéciales et fonctions arithmétiques au sens d'Abel, Thèse 508/TS-35, Publication de l'I.R.M.A., I.S.S.N. 0755-3390, 1992.
  • --------, Quelques applications liées aux fonctionnelles analytiques, Gaz. Math. 57 (1993), 65-79.
  • --------, Formules d'interpolation et théorèmes d'unicité pour des fonctions harmoniques de type exponentiel, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 21 (1994), 299-310.
  • A.M. Trembinska, A uniqueness theorem for entire functions of two complex variables, J. Math. Anal. Appl. 158 (1991), 456-465.
  • V.S. Vladimirov, Methods of the theory of functions of many complex variables, English transl. (L. Ehrenpreis, ed.), The M.I.T. Press, Cambridge, MA, 1966.
  • K. Yoshino, Liouville type theorems for entire functions of exponential type, Complex Variables Theory Appl. 5 (1985), 21-51.
  • --------, Difference equation in the space of holomorphic functions of exponential type and Ramanujan summation, reprint September 1996.
  • D. Zeilberger, Uniqueness theorems for harmonic functions of exponential type, Proc. Amer. Math. Soc. 61 (1976), 335-340.